6 weeks post op of l5/s1. In week 2 I developed what we thought was the flu. At that time I was on gabapentin and was also prescribed tamiflu
in week 3 I became jaundice, my eyes turned yellow and i had severe all over body itching and developed dark urine. I was readmitted to the hospital. Lab work showed high bilirubin of 10.5, I was given an ultasound & cat scan. No liver or gall bladder blockages found. Released from hospital in 2 days and sent to gastroenterology. First I was given a powder drink to help coagulate the bilirubin which did not help jaundice and itching or nausea. Now we're at week 6 and I am prescribed a high dose of prednisone 40mg a day tapering by 1 each week for a month. I'm very concerned this can effect my fusion. Does anyone have any experience with this? It was such a big decision to have the fusion which has seemed to go well. ... But now I have an inflamed liver! Very concerned. Thank you for any advice!